# SDR UHLA2014060200397

- Difficulty date: June 2, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 26,865 hours, 16,478 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR UPPER RIGHT LOCK INDICATOR FLAG NOT FULLY SHOWING GREEN OR RED WHEN ENGAGED.  ADJUSTED LATCH INDICATOR FLAG IAW AMM 52-41-00.
